# SDR SWIA202164108

- Difficulty date: November 23, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL DD4 FWD   (C CHECK RO 02-03-22)   REMOVED AND REPLACED INTERCOSTAL DD4 IAW CRJ700 SRM 51-42-06-001-001-A01, DWG:601R31702  REV N  COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD.
